A note on the Lorentzian limit curve theorem
Commun. Korean Math. Soc. 2013 Vol. 28, No. 3, 571-580
https://doi.org/10.4134/CKMS.2013.28.3.571
Printed July 1, 2013
Jong-Gug Yun
Korea National University of Education
Abstract : In this paper, we extend the familiar limit curve theorem in [2] to a situation where each causal curve lies in a sequence of compact interpolating spacetimes converging to a limit Lorentz space in the sense of Lorentzian Gromov-Hausdorff distance.
Keywords : limit curve theorem, Lorentzian Gromov-Hausdorff distance
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd